MathSciNet Relay Station
MathSciNet bibliographic data
MR1269425 (95e:57052) 57R55 (53C21 53C56)
Farrell, F. T.; Jones, L. E. Complex hyperbolic manifolds and exotic smooth structures. Invent. Math. 117 (1994), no. 1, 57–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement